# SDR HEEA0015463

- Difficulty date: July 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8591X
- Make and model: Bell 206L-3
- Aircraft serial: 51495
- System (JASC): 7921 · Engine Oil Cooler
- Part: Indicator
- Part number: 206075677103
- Condition: Reads High
- Location: Engine Oil
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE INDICATOR READS 5 PSI HIGH.
